# SDR 95ZZZX3452

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corrosion
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SLOT L/E HAS LEVEL 2 CORROSION.  REPAIRED IAW SRM 57-2-1.
